MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CM-879
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operative an eye enucleation procedure, there was suture reaction and sterile abscess was seen.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.A tactile and microscopic inspection of the sealed sutures was performed with no abnormalities.The foils were inspected with light assisted microscopy with no abnormalities.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7786355
Report Number9612501-2018-01480
Device Sequence Number2012995
Product Code GAM
UDI-Device Identifier20884521032092
UDI-Public20884521032092
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberCM-879
Device Catalogue NumberCM-879
Device Lot NumberD7G1440X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient Weight7